SciELO - Scientific Electronic Library Online

vol.33 número4On linear maps that preserve G-partial-isometries in Hilbert spaceDifference sequence spaces in cone metric space índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.4 Antofagasta dic. 2014 

Fróchet differentiation between Menger probabilistic normed spaces

N. Eghbali

University of Mohaghegh Ardabili



In this paper, we define and study Menger weakly and strongly P-convergent sequences and then Menger probabilistic continuity. We also display Frechet differentiation of nonlinear operators between Menger probabilistic normed spaces.

Subjclass : 46S40.

Keywords : Menger probabilistic normed spaces; Frehet differentiation; nonlinear operators.


[1] C. Alsina, B. Schweizer and A. Sklar, On the definition of a probabilistic normed space, Aequationes Math. 46, pp. 91—98, (1993).

[2] T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, Thejournal of Fuzzy Mathematics, 11, pp. 687—705, (2003).

[3] B. Buffoni and J. Toland, Analytic theory of global bifurcation, Princeton Oxford: Princeton University Press; (2003).

[4] S.S.Chang, Y. J.Cho andS.M. Kang, Probabilistic metric spaces and nonlinear operator theory, Sichuan University Press, Chengdu,(1994).

[5] M.S.ElNaschie, On the uncertainly of Cantorian geometry and two-slit experiment, Choas, Solitions and Fractals, 9, pp. 517—529, (1998).

[6] M.S. ElNaschie, On the unification of heterotic strings, M theory and å°° theory, Choas, Solitions and Fractals, 11, pp. 2397—2408, (2000).

[7] K. Mengar, Statistical metrics, Proc. Nat. Acad. Sci. 28, pp. 535—537,(1942).

[8] M. Mursaleen and Q. M. Danish Lohani, Statistical limit superior and limit inferior in probabilistic normed spaces,Filomat,25(3),pp.55-67, (2011).

[9] M. Mursaleen and S. A. Mohiuddine, On ideal convergence ofdouble sequences in probabilistic normed spaces, Math. Reports, 12 (64) (4),pp. 359-371, (2010).

[10] M. Mursaleen and S. A. Mohiuddine, Nonlinear operators between intuituinistic fuzzy normed spaces and Frechet derivative, Chaos, solitions and Fractals, 42 (2), pp. 1010—1015, (2009).

[11] A. N. Serstnev, On the notion of a random normed space, Dokl. Akad. Nauk. 149, pp. 280—283, (1963).

N. Eghbali

Department of Mathematics and Applications

Faculty of Mathematical Sciences

University of Mohaghegh Ardabili




e-mail :

Received : May 2014. Accepted : August 2014

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons